# SDR 9801233248

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- System (JASC): 3350 · Emergency Lighting
- Part: Bulbs
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST, FOUND BOTH RIGHT OVERWING EXIT HANDLE ILLUMINATION LIGHTS INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT BULBS.  OPERATIONAL CHECK OK.
